Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why do my arms and upper back pain after drinking soda ?

Hi. For at least a few years I ve experienced pain in my upper arms (one or the other, only recently both arms spreading to upper back and chest down my ribs) after drinking soda. And more recently after drinking juice, too. It feels like the pained muscles have been wrung of all liquid, like I ve somehow become jerky in certain regions! Used to be it didn t happen often but recently it s been most everytime, even a few sips trigger the dry pain. Is this something I should worry about it? Do you know what it is?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  1794
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.It is highly unlkely that drinking juice or soda will cause upper arm pain. Are you sure it is not gastritis? Try taking Tab pan 40 every morning for 1 week and see if it helps. Get your electrolytes tested to see if ur pottasium is deficient. Have a healthy living.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor